# SDR USAASA03146

- Difficulty date: December 31, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING THE EMERGENCY LIGHT TEST, THE MID, RIGHT, FORWARD TEST OF THE EMERGENCY LIGHTING SYSTEM FAILED.  MAINTENANCE REPLACED THE RIGHT MID FORWARD EMERGENCY POWER SUPPLY UNIT.  OPERATIONLLY CHECKS OK.  (M)
